# SDR DALA2018122407371

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 70,084 hours, 50,612 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT ILLUMINATED RED/UNSAFE WITH GEAR HANDLE UP AFTER T.O. ALSO AMBER GEAR DOOR OPEN LIGHT ILLUMINATED. VERBAL FROM FLT CREW , TOWER COMFIRMED GEAR DOOR STATED OPEN. ALSO SUSPECT FLOWN ENTIRE FLIGHT W/GEAR DOOR OPEN. (LP4808728)
